# SDR AALA202409096206

- Difficulty date: September 4, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N558UW
- Make and model: Airbus A321-231
- Aircraft serial: 5282
- Aircraft time: 36,578 hours, 15,122 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: INFLIGHT NOTICED AFT LEFT DOOR SHOWS DISARMED. **SUPPLEMENTAL REPORT WILL BE SUBMITTED ** (OPEN)
